# SDR CA960417501

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 3170 · Automatic Data
- Part: Data Link
- Part number: 6229251002
- Condition: Shorted
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)ELECTRICAL SMELL IN COCKPIT DURING DESCENT CB POPPED, RELATED TO ECARS. DATA LINK MODULE REPLACED.
